Nombre de documents

6

CV de Taoufik Hmidi


Pré-publication, Document de travail2 documents

  • Taoufik Hmidi, Dong Li. Small $\dot B^{-1}_{\infty,\infty}$ implies regularity. 3 pages. 2016. <hal-01375420>
  • Taoufik Hmidi, Coralie Renault. EXISTENCE OF SMALL LOOPS IN THE BIFURCATION DIAGRAM NEAR THE DEGENERATE EIGENVALUES. 2016. <hal-01365301>

Article dans une revue4 documents

  • Francisco De La Hoz, Zineb Hassainia, Taoufik Hmidi, Joan Mateu. AN ANALYTICAL AND NUMERICAL STUDY OF STEADY PATCHES IN THE DISC. Analysis & PDE, Mathematical Sciences Publishers, 2016, 9 (7), pp.1609-1670. <10.2140/apde.2016.9.1609>. <hal-01365289>
  • Taoufik Hmidi, Joan Mateu. Bifurcation of rotating patches from Kirchhoff vortices. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2016, 36 (10), pp.5401-5422. <10.3934/dcds.2016038>. <hal-01365294>
  • Taoufik Hmidi, Joan Mateu. Degenerate bifurcation of the rotating patches. Advances in Mathematics, Elsevier, 2016, 302, pp.799-850. <10.1016/j.aim.2016.07.022>. <hal-01365280>
  • Taoufik Hmidi. On the Yudovich solutions for the ideal MHD equations. Nonlinearity, IOP Publishing, 2014, 27 (12), pp.3117-3158. <hal-00936153>